Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe pain n left leg, lot of discomfort at bottom of stomach, with discharge. Solution?

I have severe leg pains especially in my left leg and both thighs I have also a lot of discomfort at the bottom of my stomach and some discharge sometimes it is yellow and sometimes a greeny colour I have not been sexually active in over 10 years I am very tired and don t have great circulation what would you advise for me Thanks.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
It appears that you have got a pelvic inflammatory disease, all these symptoms are secondary to the infection. I advise you to consult a gynacologist for diagnosis and treatment. You may need to have C.T.scaning besides other routine tests for confermation .
Simple urinary tract infection may also cause these symptoms .
Wishing for a quick and complete recovery .
Best regards.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor